Pacific Journal of Mathematics

On $p$-spaces and $w\Delta $-spaces.

Dennis K. Burke

Article information

Source
Pacific J. Math., Volume 35, Number 2 (1970), 285-296.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971621

Mathematical Reviews number (MathSciNet)
MR0278255

Zentralblatt MATH identifier
0204.55703

Subjects
Primary: 54.20

Citation

Burke, Dennis K. On $p$-spaces and $w\Delta $-spaces. Pacific J. Math. 35 (1970), no. 2, 285--296. https://projecteuclid.org/euclid.pjm/1102971621


Export citation

References

  • [1] A. V. Arhangeski, On a class of spaces containing all metric and all locally bi- compact spaces, Soviet Math. Dokl., 4 (1963), 1051-1055.
  • [2] A. V. Arhangeski, Mappings and spaces, Russian Math. Surveys 21 (1966), 115-162.
  • [3] R. H. Bing, Metrizationof topological spaces, Canad. J. Math. 3 (1951), 175-186.
  • [4] Carlos J. R. Borges, On metrizabilityof topological spaces, Canad. J. Math. 2O (1968), 795-804.
  • [5] D. K. Burke, On subparacompact spaces, Proc. Amer. Math. Soc. 23 (1969), 655-663.
  • [6] D. K. Burke and R. A. Stoltenberg, A note on p-spaces and Moore spaces, Pacific J. Math. 30 (1969), 601-608.
  • [7] G. Creede, Semi-stratifiable spaces, Topology Conference Arizona State University, 1967, 318-323.
  • [8] V. V. Filippov, On feathered paracompacta, Soviet Math. Dokl. 9 (1968), 161-164.
  • [9] R. W. Heath, Arc-wise connectedness in semi-metric spaces, Pacific J. Math. 12 (1962), 1301-1319.
  • [10] A. Mscenko, Sprees with a point-countable base, Soviet Math. Dokl. 3 (1962), 855-858.
  • [11] S. Nedev, Symmetrizablespaces and final compactness, Soviet Math. Dokl. 8 (1967), 890-892.
  • [12] J. Novak, On the cartesian product of two compact spaces, Fund. Math. 40 (1953), 106-112.
  • [13] A. Okuyama, -spaces and closed mappings,I, Proc. Japan Acad. 44 (1968), 472- 477.
  • [14] A. Okuyama,-spaces and closed mappings, II, Proc. Japan Acad. 44 (1968), 478-481.
  • [15] F. Siwiec, Metrizabilityof some M-spaces (to appear)
  • [16] F. Siwiec and J. Nagata, A note on nets and metrization,Proc. Japan Acad. 44 (1968), 623-627.
  • [17] J. M. Worrell, Jr., and H. H. Wicke, Characterizations of developable spaces, Canada. J. Math. 17 (1965), 820-830.